# SDR DALA2024102810423

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 75,213 hours, 35,538 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DISC: FO O2 MASK NOT TESTING PROPERLY. CONSTANT O2 FLOW WHEN TEST BUTTON PUSHED, RATHER THAN MOMENTARY BLINKER. C/A: CREW MASK WAS NOT IN RIGHT POSITION. OPS NML. OK FOR SVC. (LP: 6489830)
